# SDR ASOA20130806352

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 29,196 hours, 16,631 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flange
- Condition: Corroded
- Location: Rt Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, THE RT ENGINE HAD MINIOR CORROSION AT THE 12 O'CLOCK POSITION.  MX REMOVED THE LIGHT CORROSION IAW SRM 51-10-03.  RESTORED SURFACE PROTECTION IAW CPM 51-21-04.  ALLOWABLE DAMAGE IAW EC7230-01075.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
